S-inequality for certain product measures

Piotr Nayar, Tomasz Tkocz

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this paper we prove the S-inequality for certain product probability measures and ideals in Rn. As a result, for the Weibull and Gamma product distributions we derive concentration of measure type estimates as well as optimal comparison of moments.

Original languageEnglish (US)
Pages (from-to)398-404
Number of pages7
JournalMathematische Nachrichten
Volume287
Issue number4
DOIs
StatePublished - Mar 2014

Keywords

  • Comparison of moments
  • Concentration of measure
  • Dilation
  • Exponential distribution
  • Gamma distribution
  • S-inequality
  • Weibull distribution

Fingerprint Dive into the research topics of 'S-inequality for certain product measures'. Together they form a unique fingerprint.

Cite this